MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORTRAK 2 NG/NI FEEDING TUBE ELECTROMAGNETIC TRANSMITTING STYLET WITH ENFIT; DH CORTRAK DISPOSABLES

AVANOS MEDICAL INC. CORTRAK 2 NG/NI FEEDING TUBE ELECTROMAGNETIC TRANSMITTING STYLET WITH ENFIT; DH CORTRAK DISPOSABLES
Model Number 40-9551TRAK2
Medical Device Problem Codes Complete Blockage (1094); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was initially deemed not reportable based on our reporting strategy active at the time of the alert date; however, following a recent retrospective review of complaints this event was made reportable out of an abundance of caution.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The actual complaint product was returned for evaluation.There are no visible tears, cuts or holes in the tubing.An attempt was made to flush water through, using a 35ml enfit syringe attached to the central port.The side port was closed.When the plunger was pressed on the syringe, complete resistance was encountered.Firmness was felt between the 2cm and 4cm depth markers.The tubing was cut in that area.Some dried matter was observed but not a full occlusion.Another cut was made between the 42cm and 43cm depth markers.The tubing is fully occluded by dried matter.A root cause has not been determined.
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidents, which were associated with separate units, involving xx different patients.This is the first of two reports.Refer to 9611594-2026-00378 for the second report.It was reported that a bubble formed in the nasogastric tube.It was noted when attempting to unclog/flush the tube.It was replaced.

Brand Name
CORTRAK 2 NG/NI FEEDING TUBE ELECTROMAGNETIC TRANSMITTING STYLET WITH ENFIT
Common Device Name
DH CORTRAK DISPOSABLES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key25332510
Report Number9611594-2026-00377
Device Sequence Number18612165
Product Code KNT
UDI-Device Identifier00350770460536
UDI-Public(01)00350770460536
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220588
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-9551TRAK2
Device Catalogue Number40-9551TRAK2
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown